# SDR UPS08M51359

- Difficulty date: December 26, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part serial: 0238
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 SLIDE PRESSURE PRESS TO TEST LIGHT INOP.  DEFERRED M365742.  REMOVED R1 SLIDE, REPLACED R1 SLIDE S/N ON 0169 IAW 25-61-15-4.  THIS CLEARS M365742.  OPS CHECKS NORMAL.
